# SDR 04FDEA02916

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD SUPPORT PIVOT ATTACH POINT INBOARD BORE GOUGED.  REMOVED DAMAGE IAW DACCMM 57-52-01, BORE FOUND OUT OF LIMITS, GENERATED RFTS, RECEIVED FEDEX EA8-5750-81492, REPAIRED BORE IAW DACCMM 57-52-01 AND FEDEX EA8-5750-81492. SEE NR N00416.
